# SDR AWXA200600673

- Difficulty date: April 4, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 52,899 hours, 23,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53475516200
- Condition: Chafed
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 CHECK DISCOVERED CHAFFING ON DOOR SILL SUPPORT LOC FS 55 + 3, Y607 AFT CARGO COMPARTMENT.   MAINTENANCE REMOVED DAMAGED DOOR SILL SUPPORT AT FS 55 + 3, Y607  IAW AIRBUS 320 SRM 51-42-11.  INSTALLED NEW DOOR SILL SUPPORT AT FS 55 + 3, Y 607 IAW AIRBUS 320 SRM 51-42-11.
